# SDR SCNA20240903310

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 60,081 hours, 39,577 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT :  APON APPROCH AT FLAPS 30 AND THEN FLAPS 15 AIRSPEED LOW AURAL WARNING SOUNDED UNABLE TO CONFIGURE FOR NORMAL LANDING. (EMERGENCY DECLARED) - - RESOLUTION: AIRSPEED WARNING AND CONFIG PROBLEMS FOUND TO BE FROM DDG PROCEDURE NOT FOLLOWED CORRECTLY FOR MEL 27-4-7. STALL WARNING ASYMMERTY MODE C/B FOUND TO NOT BE PULLED AND COLLARED ALONG WITH LIGHT BULBS STILL INSTALLED IN THE FORWARD PANEL INDICATION LIGHTS. DDG# 27-04-02-03 NOW C/W
